# SDR SWIA201335632

- Difficulty date: December 5, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N926SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7687
- Aircraft time: 30,001 hours, 24,921 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Te Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD FLAP, FLAP VANE, MIDDLE INBD LE SKIN IS CHAFED.  C-CHECK BLENDED CHAFE ON RT INBD FLAP, FLAP VANE, MIDDLE INBD LE SKIN IAW REO.
